# SDR 95FDEA00478

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: BAC1520
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BS 559 LBL 45 WL 208 AND BS 620 TO 628.  ALSO, BS 641 AND 601.  REPLACED SECTION OF SEAT TRACK FROM BS 550 TO 650  LBL 45 WL 208 IAW FEDEX SRM 53-10-5.
